# SDR AALA201707269002

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 55,961 hours, 20,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD PASSENGER L1 DOOR INDICATES OPEN WHEN CLOSED. MAINTENANCE FOUND UPPER PROXIMITY SWITCH (DETECTOR) 11WV1 OUT OF ADJUSTMENT, ADJUSTED PER AMM 52-71-00-820-001-A01.
